Alert archive / Michigan / Beach Hazards Statements in 2015
Beach Hazards Statement 16, NWS Northern Indiana
NWS Northern Indiana issued this beach hazards statement at Sep 14, 2015, 4:21 AM EDT. It took effect at Sep 14, 2015, 11:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2015, 4:21 AM EDT (08:21 UTC)
- In effect from
- Sep 14, 2015, 11:00 AM EDT
- Expired
- Sep 14, 2015, 4:17 PM EDT
- In force
- 5 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
557 WHUS43 KIWX 140821 CFWIWX LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 421 AM EDT MON SEP 14 2015 MIZ077-141630- /O.NEW.KIWX.BH.S.0016.150914T1500Z-150915T0000Z/ BERRIEN- 421 AM EDT MON SEP 14 2015 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED... * STRONG RIP CURRENTS EXPECTED... * STRONG STRUCTURAL CURRENTS EXPECTED... * OVERVIEW/POTENTIAL IMPACTS...SOUTH WINDS 15 TO 25 MPH WILL CAUSE 3 TO 5 FOOT WAVES ALONG THE BERRIEN COUNTY SHORELINE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT INTO DEEPER WATER ALONG THE PIER STRUCTURE. && $$
1 follow-up statement
955 WHUS43 KIWX 142017 CFWIWX LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 417 PM EDT MON SEP 14 2015 MIZ077-142130- /O.CAN.KIWX.BH.S.0016.000000T0000Z-150915T0000Z/ BERRIEN- 417 PM EDT MON SEP 14 2015 ...BEACH HAZARDS STATEMENT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE BEACH HAZARDS STATEMENT. THE HIGH RISK FOR LIFE THREATENING WAVES AND CURRENTS HAS BEEN DOWNGRADED TO A MODERATE RISK. THE MODERATE RISK CONTINUES THIS EVENING AND OVERNIGHT WITH WAVES 2 TO 4 FEET. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this beach hazards statement went out at Sep 14, 1:37 AM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Sep 14, 1:37 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 137 AM EDT MON SEP 14 2015 .SYNOPSIS... ISSUED AT 514 PM EDT SUN SEP 13 2015 HIGH PRESSURE WILL BE OVER THE REGION INTO MONDAY. SKIES WILL BE CLEAR TONIGHT AND SUNNY ON MONDAY. LOW TEMPERATURES TONIGHT WILL BE IN THE 40S. HIGHS MONDAY WILL BE IN THE MIDDLE TO UPPER 70S. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 241 PM EDT SUN SEP 13 2015 QUIET WEATHER EXPECTED THROUGH THE DAY ON MONDAY...AS SFC RIDGE SLOWLY PUSHES EAST ACROSS THE REGION. DIURNALLY DRIVEN STRATOCU FIELD BLANKETING THE REGION THIS AFTERNOON WILL BEGIN TO THIN AFTER SUNSET...WITH GENERALLY CLEAR SKIES EXPECTED OVERNIGHT. NO MAJOR CHANGES TO LOW TEMPS FROM PREVIOUS FCST. SFC RIDGE AXIS WILL BE WELL SOUTHEAST OF THE AREA ON MONDAY...WITH A TIGHTENING SFC GRADIENT AND RETURN FLOW INTO THE REGION. EXPECTING AMPLE SUNSHINE WITH CONSIDERABLY LESS CU THAN TODAY...WHICH COMBINED WITH RETURN FLOW...SHOULD ALLOW HIGH TEMPS TO RISE INTO THE LOW TO UPPER 70S ON MONDAY. && .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 241 PM EDT SUN SEP 13 2015 TRANQUIL WX TO START AS RIDGING SFC AND ALOFT BLD ACRS THE LAKES THROUGH MID PD AHD OF VIGOROUS SW TROUGH EJECTS OUT OF THE NRN ROCKIES. EWD PROGRESSION OF ASSOCD/W FNTL ZONE TRAILING SWWD FM SW LIFTING UP INTO SRN CANADA QUITE VARIABLE AS GFS/GEFS STAND IN STARK CONTRAST W/MUCH SLWR AND PREFERRED EC/GEM BLEND. AS SUCH AND IN ACCOUNT OF KNOWN GFS BIASES HAVE PUSHED POPS FWD ONE DAY. UNTIL THEN TURNING MUCH WARMER W/WELL ABV NORMAL TEMPS MANIFESTING BY TUE AND CONTG THROUGH FRI. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 135 AM EDT MON SEP 14 2015 VFR CONDITIONS EXPECTED TO CONT THROUGH THE PERIOD. RIDGE AXIS MOVG ACROSS NRN INDIANA EARLY THIS MORNING. SWLY GRADIENT WILL INCREASE TODAY AS THE RIDGE MOVES EAST TO THE APPALACHIANS AND LOW PRESSURE DEEPENS OVER THE NRN HIGH PLAINS. THIS SHOULD RESULT IN GUSTS IN THE 17-24KT RANGE AT THE TERMINALS TODAY...HIGHEST AT SBN. DRY AIRMASS WILL PERSIST ACROSS THE AREA WITH CLEAR SKIES THIS MORNING GIVING WAY TO A FEW HIGH BASED CU BY MIDDAY. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...LOTHAMER SHORT TERM...NG LONG TERM...T AVIATION...JT VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Sep 13, 5:02 AM EDT, 23 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 502 AM EDT SUN SEP 13 2015 INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001- 002-004-005-015-016-024-025-140915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 502 AM EDT SUN SEP 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA...SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Beach Hazards Statements in Michigan, 2015Every beach hazards statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.